# SDR MCC2002F00000

- Difficulty date: August 1, 2002
- Submitted: August 29, 2002
- Operation: Air carrier
- Aircraft: N120SC
- Make and model: Swrngn SA226AT
- Aircraft serial: AT067
- Engine: Garrtt TPE331*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Left & Right
- Stage of operation: NR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

PILOT STARTED TO ENCOUNTER ICE AND TURNED ON THE ENGINE ANTI-ICE.  BOTH ENGINES FLAMED OUT DUE TO CLEAR ICE THAT WAS UNKNOWN TO PILOT.  PILOT RESTARTED BOTH ENGINES AND MADE A PRECAUTIONARY LANDING.  GROUND CHEEKS WERE MADE OF THE DEICE SYSTEM, ENGINE ANIT ICE SYSTEM, AND IGNITION SYSTEM.  ALL CHECKED SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
